Alert archive / Louisiana / Wind Advisories in 2025
Wind Advisory 14, NWS Lake Charles, LA
NWS Lake Charles, LA issued this wind advisory at Apr 3, 2025, 3:21 AM CDT for 16 parishes in Louisiana; 6 counties in Texas. It took effect at Apr 4, 2025, 2:26 AM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2025, 3:21 AM CDT (08:21 UTC)
- In effect from
- Apr 4, 2025, 2:26 AM CDT
- Expired
- Apr 4, 2025, 7:00 PM CDT
- In force
- 17 hr
- Issued by
- NWS Lake Charles, LA
All 22 counties
Acadia Parish, LA, Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Iberia Parish, LA, Jefferson Davis Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA, Vermilion Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Jefferson County, TX, Newton County, TX, Orange County, TX, Tyler County, TX
The radar
The Lake Charles radar (KLCH), 42 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.4 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2018 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 14.7
The text
As transmitted.
435 WWUS74 KLCH 030821 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 321 AM CDT Thu Apr 3 2025 LAZ027>033-TXZ180-259-260-032200- /O.NEW.KLCH.WI.Y.0014.250404T1700Z-250405T0000Z/ /O.CON.KLCH.WI.Y.0013.250403T1200Z-250404T0000Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Tyler-Northern Jasper-Northern Newton- Including the cities of Woodville, Spurger, Holly Springs, Marksville, Oretta, Bleakwood, Mamou, Roganville, Eunice, Town Bluff, Lawtell, Kinder, Kirbyville, Newton, Bunkie, Cottonport, Burkeville, Ville Platte, Effie, Mansura, De Ridder, Oakdale, Pineville, Reddell, Call, Hillister, Wiergate, Simmesport, Bundick Lake, Fields, Beaver, Jasper, Mt. Union, Ivanhoe, Magnolia Springs, Farrsville, Jamestown, Warren, Pickering, Leesville, St. Landry, Opelousas, Alexandria, Fred, Fort Johnson, and Slagle 321 AM CDT Thu Apr 3 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM CDT FRIDAY... * WHAT...For the first Wind Advisory, south winds 15 to 20 mph with gusts up to 35 mph expected. For the second Wind Advisory, south winds 15 to 20 mph with gusts up to 35 mph expected. * WHERE...In Louisiana, Avoyelles, Evangeline, Rapides, St. Landry, Allen, Beauregard, and Vernon Parishes. In Texas, Northern Jasper, Northern Newton, and Tyler Counties. * WHEN...For the first Wind Advisory, from 7 AM this morning to 7 PM CDT this evening. For the second Wind Advisory, from noon to 7 PM CDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ LAZ044-045-055-073-074-141>143-152>154-241>243-252>254-TXZ201-261- 262-515-516-615-616-032200- /O.NEW.KLCH.WI.Y.0014.250404T1200Z-250405T0000Z/ /O.CON.KLCH.WI.Y.0013.250403T1200Z-250404T0000Z/ Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-East Cameron-Northern Calcasieu-Northern Jefferson Davis-Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-Southern Calcasieu-Southern Jefferson Davis-Southern Acadia-Lower Vermilion-Lower Iberia-Lower St. Mary-Hardin-Southern Jasper- Southern Newton-Upper Jefferson-Northern Orange-Lower Jefferson- Southern Orange- Including the cities of Intracoastal City, Port Arthur, Patterson, Orange, Fenton, Maurice, Vidor, Creole, Hayes, Avery Island, De Quincy, Franklin, Rutherford Beach, Bayou Vista, Buna, Westlake, Hathaway, Bell City, Cameron, Lumberton, Evadale, Lafayette, Cade, Kaplan, Crowley, Elton, Gueydan, Berwick, Morse, Sea Rim State Park, Welsh, Rayne, Vinton, St. Martinville, Stephensville, Jennings, Breaux Bridge, Sulphur, Johnson Bayou, Gist, Topsy, Cypremort Point, Meaux, Forked Island, Carlyss, Burns Point, Nederland, Iota, Bridge City, Grand Chenier, China, Beaumont, New Iberia, Centerville, Morgan City, Iowa, Silsbee, Moss Bluff, Church Point, Jeanerette, Mauriceville, Hackberry, Lake Arthur, Deweyville, Klondike, Sabine Pass, Branch, Abbeville, Lake Charles, and Grand Lake 321 AM CDT Thu Apr 3 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY... * WHAT...For the first Wind Advisory, south winds 15 to 25 mph with gusts up to 35 mph expected. For the second Wind Advisory, southeast winds 15 to 25 mph with gusts up to 35 mph expected. * WHERE...Portions of south central and southwest Louisiana and southeast Texas. * WHEN...For the first Wind Advisory, from 7 AM this morning to 7 PM CDT this evening. For the second Wind Advisory, from 7 AM to 7 PM CDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Jones
4 follow-up statements
595 WWUS74 KLCH 031917 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 217 PM CDT Thu Apr 3 2025 LAZ027>033-TXZ180-259-260-040300- /O.CON.KLCH.WI.Y.0013.000000T0000Z-250404T0000Z/ /O.CON.KLCH.WI.Y.0014.250404T1700Z-250405T0000Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Tyler-Northern Jasper-Northern Newton- Including the cities of Hillister, Pineville, Magnolia Springs, Call, Cottonport, Burkeville, Reddell, Lawtell, Ville Platte, Marksville, Warren, Fred, Mt. Union, Effie, Eunice, Woodville, Town Bluff, Roganville, Bleakwood, Pickering, Oakdale, Slagle, Fields, Kinder, Beaver, De Ridder, Spurger, Newton, Mamou, Opelousas, Holly Springs, Bunkie, Bundick Lake, Leesville, Mansura, Oretta, Jasper, Simmesport, Fort Johnson, Kirbyville, Farrsville, Ivanhoe, St. Landry, Wiergate, Alexandria, and Jamestown 217 PM CDT Thu Apr 3 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT FRIDAY... * WHAT...For the first Wind Advisory, south winds 15 to 20 mph with gusts up to 35 mph. For the second Wind Advisory, south winds 15 to 20 mph with gusts up to 35 mph expected. * WHERE...In Louisiana, Avoyelles, Evangeline, Rapides, St. Landry, Allen, Beauregard, and Vernon Parishes. In Texas, Northern Jasper, Northern Newton, and Tyler Counties. * WHEN...For the first Wind Advisory, until 7 PM CDT this evening. For the second Wind Advisory, from noon to 7 PM CDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ LAZ044-045-055-073-074-141>143-152>154-241>243-252>254-TXZ201-261- 262-515-516-615-616-040300- /O.CON.KLCH.WI.Y.0013.000000T0000Z-250404T0000Z/ /O.CON.KLCH.WI.Y.0014.250404T1200Z-250405T0000Z/ Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-East Cameron-Northern Calcasieu-Northern Jefferson Davis-Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-Southern Calcasieu-Southern Jefferson Davis-Southern Acadia-Lower Vermilion-Lower Iberia-Lower St. Mary-Hardin-Southern Jasper- Southern Newton-Upper Jefferson-Northern Orange-Lower Jefferson- Southern Orange- Including the cities of Hayes, Rutherford Beach, Patterson, Elton, Lafayette, Church Point, Intracoastal City, Orange, Klondike, Port Arthur, Cameron, Bridge City, Moss Bluff, Franklin, Lake Charles, Bell City, Beaumont, Jeanerette, St. Martinville, Hathaway, Centerville, Burns Point, Evadale, Westlake, Topsy, Crowley, Silsbee, Welsh, Sabine Pass, Fenton, Vinton, Carlyss, Abbeville, Iowa, Jennings, Branch, Stephensville, Morgan City, Morse, Breaux Bridge, De Quincy, Nederland, Avery Island, New Iberia, Grand Chenier, Buna, Sea Rim State Park, Sulphur, Mauriceville, Lake Arthur, Forked Island, China, Cade, Berwick, Vidor, Rayne, Bayou Vista, Gueydan, Cypremort Point, Creole, Iota, Meaux, Kaplan, Grand Lake, Lumberton, Johnson Bayou, Hackberry, Deweyville, Gist, and Maurice 217 PM CDT Thu Apr 3 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY... * WHAT...For the first Wind Advisory, south winds 15 to 25 mph with gusts up to 35 mph. For the second Wind Advisory, southeast winds 15 to 25 mph with gusts up to 35 mph expected. * WHERE...Portions of south central and southwest Louisiana and southeast Texas. * WHEN...For the first Wind Advisory, until 7 PM CDT this evening. For the second Wind Advisory, from 7 AM to 7 PM CDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Denson
464 WWUS74 KLCH 040143 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 843 PM CDT Thu Apr 3 2025 LAZ044-045-055-073-074-141>143-152>154-241>243-252>254-TXZ201-261- 262-515-516-615-616-041800- /O.CON.KLCH.WI.Y.0014.250404T1200Z-250405T0000Z/ Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-East Cameron-Northern Calcasieu-Northern Jefferson Davis-Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-Southern Calcasieu-Southern Jefferson Davis-Southern Acadia-Lower Vermilion-Lower Iberia-Lower St. Mary-Hardin-Southern Jasper- Southern Newton-Upper Jefferson-Northern Orange-Lower Jefferson- Southern Orange- Including the cities of Bridge City, Lumberton, Gueydan, De Quincy, Jennings, Rayne, Bell City, Buna, Bayou Vista, Klondike, Centerville, Lafayette, Lake Charles, Carlyss, Cypremort Point, Kaplan, Creole, Fenton, Welsh, Orange, Mauriceville, St. Martinville, Cade, Hackberry, Avery Island, Branch, Grand Lake, Elton, Berwick, Sulphur, Westlake, Topsy, Grand Chenier, Rutherford Beach, Deweyville, Nederland, Hathaway, Church Point, Evadale, Vidor, Johnson Bayou, Beaumont, Patterson, Stephensville, China, Silsbee, Franklin, Maurice, Intracoastal City, Lake Arthur, Morgan City, Abbeville, Iota, Cameron, Burns Point, Crowley, Jeanerette, Breaux Bridge, Hayes, Iowa, Vinton, Morse, Port Arthur, Sea Rim State Park, Forked Island, Gist, Meaux, Sabine Pass, Moss Bluff, and New Iberia 843 PM CDT Thu Apr 3 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY... * WHAT...Southeast winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of south central and southwest Louisiana and southeast Texas. * WHEN...From 7 AM to 7 PM CDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ LAZ027>033-TXZ180-259-260-041800- /O.CON.KLCH.WI.Y.0014.250404T1700Z-250405T0000Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Tyler-Northern Jasper-Northern Newton- Including the cities of Mt. Union, Pickering, Beaver, Spurger, Farrsville, Town Bluff, Lawtell, Effie, Oretta, Oakdale, Opelousas, Marksville, Leesville, Magnolia Springs, Warren, Call, Wiergate, Mamou, Cottonport, Kinder, Ivanhoe, St. Landry, Ville Platte, Holly Springs, Jasper, Roganville, Reddell, Bundick Lake, Fields, Kirbyville, Bunkie, De Ridder, Hillister, Eunice, Simmesport, Woodville, Slagle, Mansura, Fort Johnson, Bleakwood, Pineville, Burkeville, Newton, Fred, Jamestown, and Alexandria 843 PM CDT Thu Apr 3 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT FRIDAY... * WHAT...South winds 15 to 20 mph with gusts up to 35 mph expected. * WHERE...In Louisiana, Avoyelles, Evangeline, Rapides, St. Landry, Allen, Beauregard, and Vernon Parishes. In Texas, Northern Jasper, Northern Newton, and Tyler Counties. * WHEN...From noon to 7 PM CDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Tingler
859 WWUS74 KLCH 040726 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 226 AM CDT Fri Apr 4 2025 LAZ044-045-055-073-074-141>143-152>154-241>243-252>254-TXZ201-261- 262-515-516-615-616-042100- /O.EXT.KLCH.WI.Y.0014.250404T0726Z-250405T0000Z/ Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-East Cameron-Northern Calcasieu-Northern Jefferson Davis-Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-Southern Calcasieu-Southern Jefferson Davis-Southern Acadia-Lower Vermilion-Lower Iberia-Lower St. Mary-Hardin-Southern Jasper- Southern Newton-Upper Jefferson-Northern Orange-Lower Jefferson- Southern Orange- Including the cities of Jennings, Evadale, Iowa, Maurice, Gist, Centerville, Lake Arthur, Meaux, Morgan City, Abbeville, Deweyville, Gueydan, China, Lafayette, Morse, Lumberton, De Quincy, Hackberry, Elton, Bell City, Welsh, Church Point, Vinton, Hayes, Grand Chenier, Kaplan, Mauriceville, Hathaway, Intracoastal City, Silsbee, Sabine Pass, Sea Rim State Park, Crowley, New Iberia, Carlyss, Iota, Sulphur, Moss Bluff, Orange, Grand Lake, Johnson Bayou, Vidor, Avery Island, Berwick, Bridge City, Westlake, Branch, Burns Point, Cade, Buna, Topsy, Stephensville, Rayne, Beaumont, Fenton, Klondike, Port Arthur, Jeanerette, Rutherford Beach, Cypremort Point, Franklin, Breaux Bridge, St. Martinville, Lake Charles, Forked Island, Cameron, Creole, Nederland, Patterson, and Bayou Vista 226 AM CDT Fri Apr 4 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southeast winds 20 to 25 mph with gusts up to 40 mph. * WHERE...Portions of south central and southwest Louisiana and southeast Texas. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ LAZ027>033-TXZ180-259-260-042100- /O.CON.KLCH.WI.Y.0014.250404T1700Z-250405T0000Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Tyler-Northern Jasper-Northern Newton- Including the cities of Newton, Woodville, Effie, Roganville, Wiergate, Spurger, Kinder, Magnolia Springs, St. Landry, Burkeville, Opelousas, Farrsville, Fields, Oakdale, Lawtell, Oretta, Mt. Union, Call, Simmesport, Mamou, Kirbyville, De Ridder, Ivanhoe, Pickering, Bundick Lake, Jamestown, Bleakwood, Mansura, Fred, Warren, Marksville, Leesville, Reddell, Ville Platte, Beaver, Town Bluff, Alexandria, Bunkie, Jasper, Slagle, Hillister, Cottonport, Eunice, Fort Johnson, Holly Springs, and Pineville 226 AM CDT Fri Apr 4 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... * WHAT...South winds 15 to 20 mph with gusts up to 35 mph expected. * WHERE...In Louisiana, Avoyelles, Evangeline, Rapides, St. Landry, Allen, Beauregard, and Vernon Parishes. In Texas, Northern Jasper, Northern Newton, and Tyler Counties. * WHEN...From noon today to 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ MC
340 WWUS74 KLCH 041922 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 222 PM CDT Fri Apr 4 2025 LAZ029>033-050500- /O.NEW.KLCH.WI.Y.0015.250405T1400Z-250406T0000Z/ /O.CON.KLCH.WI.Y.0014.000000T0000Z-250405T0000Z/ Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Including the cities of Oakdale, Oretta, Mamou, Simmesport, Lawtell, Eunice, Fields, Mansura, Effie, Ville Platte, Bunkie, Marksville, Cottonport, Reddell, Beaver, De Ridder, St. Landry, Kinder, Opelousas, and Bundick Lake 222 PM CDT Fri Apr 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT SATURDAY... * WHAT...For the first Wind Advisory, south winds 25 to 30 mph with gusts up to 45 mph. For the second Wind Advisory, south winds 20 to 25 mph with gusts up to 35 mph expected. * WHERE...Avoyelles, Evangeline, St. Landry, Allen, and Beauregard Parishes. * WHEN...For the first Wind Advisory, until 7 PM CDT this evening. For the second Wind Advisory, from 9 AM to 7 PM CDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ LAZ044-045-141>143-TXZ201-261-262-515-516-050500- /O.NEW.KLCH.WI.Y.0015.250405T1400Z-250406T0000Z/ /O.CON.KLCH.WI.Y.0014.000000T0000Z-250405T0000Z/ Lafayette-Upper St. Martin-Northern Calcasieu-Northern Jefferson Davis-Northern Acadia-Hardin-Southern Jasper-Southern Newton- Upper Jefferson-Northern Orange- Including the cities of Lafayette, Cade, Westlake, Iota, Branch, Buna, Beaumont, Fenton, De Quincy, Gist, Elton, Silsbee, Jennings, Hathaway, Mauriceville, Vinton, Sulphur, Evadale, China, Topsy, Rayne, Church Point, St. Martinville, Deweyville, Crowley, Breaux Bridge, Moss Bluff, Lumberton, and Welsh 222 PM CDT Fri Apr 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT SATURDAY... * WHAT...For the first Wind Advisory, south winds 25 to 30 mph with gusts up to 45 mph. For the second Wind Advisory, south winds 25 to 25 mph with gusts up to 40 mph expected. * WHERE...In Louisiana, Lafayette, Upper St. Martin, Northern Acadia, Northern Calcasieu, and Northern Jefferson Davis Parishes. In Texas, Hardin, Northern Orange, Southern Jasper, Southern Newton, and Upper Jefferson Counties. * WHEN...For the first Wind Advisory, until 7 PM CDT this evening. For the second Wind Advisory, from 9 AM to 7 PM CDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ LAZ055-073-074-152>154-241>243-252>254-TXZ615-616-050500- /O.NEW.KLCH.WI.Y.0015.250405T1000Z-250406T0000Z/ /O.CON.KLCH.WI.Y.0014.000000T0000Z-250405T0000Z/ Lower St. Martin-West Cameron-East Cameron-Upper Vermilion-Upper Iberia-Upper St. Mary-Southern Calcasieu-Southern Jefferson Davis- Southern Acadia-Lower Vermilion-Lower Iberia-Lower St. Mary-Lower Jefferson-Southern Orange- Including the cities of Bell City, Bayou Vista, Abbeville, Jeanerette, Kaplan, Centerville, Carlyss, Cypremort Point, Nederland, Sea Rim State Park, Sabine Pass, Klondike, Gueydan, Hayes, New Iberia, Franklin, Avery Island, Maurice, Morse, Port Arthur, Morgan City, Lake Arthur, Meaux, Bridge City, Grand Lake, Rutherford Beach, Patterson, Cameron, Burns Point, Lake Charles, Vidor, Berwick, Creole, Intracoastal City, Forked Island, Hackberry, Stephensville, Orange, Grand Chenier, Iowa, and Johnson Bayou 222 PM CDT Fri Apr 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 5 AM TO 7 PM CDT SATURDAY... * WHAT...For the first Wind Advisory, southeast winds 25 to 30 mph with gusts up to 45 mph. For the second Wind Advisory, south winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of south central and southwest Louisiana and southeast Texas. * WHEN...For the first Wind Advisory, until 7 PM CDT this evening. For the second Wind Advisory, from 5 AM to 7 PM CDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ LAZ027-028-TXZ180-259-260-050000- /O.CON.KLCH.WI.Y.0014.000000T0000Z-250405T0000Z/ Vernon-Rapides-Tyler-Northern Jasper-Northern Newton- Including the cities of Fred, Ivanhoe, Woodville, Kirbyville, Roganville, Jamestown, Pineville, Farrsville, Spurger, Alexandria, Burkeville, Pickering, Slagle, Mt. Union, Newton, Bleakwood, Fort Johnson, Jasper, Wiergate, Magnolia Springs, Town Bluff, Call, Leesville, Hillister, Holly Springs, and Warren 222 PM CDT Fri Apr 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts up to 35 mph. * WHERE...In Louisiana, Rapides and Vernon Parishes. In Texas, Northern Jasper, Northern Newton, and Tyler Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Landreneau
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Apr 2, 11:44 PM CDT, 3 hours 37 minutes earlier. Its key messages:
- Windy conditions will continue each day today through Saturday as a series of low pressure systems develop over Texas and the southern plains.
- A Wind Advisory and Coastal Flood Advisory are in effect through this evening/tonight and again from Thursday morning through Thursday evening.
- The next significant rain chances will be over the weekend with a strong cold front.
Area forecast discussion, Apr 2, 11:44 PM CDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1144 PM CDT Wed Apr 2 2025
...New AVIATION...
.KEY MESSAGES...
- Windy conditions will continue each day today through Saturday
as a series of low pressure systems develop over Texas and the
southern plains.
- A Wind Advisory and Coastal Flood Advisory are in effect through
this evening/tonight and again from Thursday morning through
Thursday evening.
- The next significant rain chances will be over the weekend with
a strong cold front.
&&
.SHORT TERM...
(Tonight through Friday night)
Issued at 300 PM CDT Wed Apr 2 2025
Wednesday afternoon surface analysis shows strong low pressure
near Iowa/Nebraska, with a cold front draped from the low towards
the Rio Grande Valley. Ahead of this front, a tight pressure
gradient is in place across much of the Ohio and lower MS Valley
region, resulting in very strong winds and a large swath of Wind
Advisories from the Great Lakes to the Gulf Coast. Across the
forecast area, frequent gusts in the 20-40 kts range have been
ongoing since this morning, and are expected to persist through
sunset. Therefore, decided to extend today's Wind Advisory through
10PM tonight across the entire forecast area. Otherwise, warm,
humid, and cloudy conditions are ongoing and will continue into
tonight, with lows only falling into the lower 70s, roughly 15-20
degrees above seasonal norms.
Tomorrow and Friday look to be pretty much a rinse a repeat of
today's forecast with more warm, humid, and breezy weather on tap.
The aforementioned surface low will eject off towards the Great
Lakes tonight and eventually towards New England by Friday, while
the cold front will gradually stall and become draped west to east
across the center of the country. Several weak surface lows are
expected to develop along the front through the end of the week,
keeping the pressure gradient overhead tight and in turn winds
remain elevated overhead. Cloudy skies and relatively dry weather
continue tomorrow, while low end rain chances return to the
forecast on Friday, mainly for the northern half of the area.
Otherwise, temperatures remain well above seasonal norms with
highs in the mid to upper 80s and lows in the lower 70s.
17
&&
.LONG TERM...
(Saturday through next Tuesday)
Issued at 300 PM CDT Wed Apr 2 2025
Heading into the weekend, our next more potent storm system
arrives on Saturday and slowly moves through the area eventually
exiting off to our east by Sunday afternoon. Early Sat, another
cold front dives out of the Plains and towards the Ark-La-Tex,
absorbing what remains of the previous stalled boundary as it does
so. Rain chances will begin to increase across the NWrn parts of
the CWA by early Sat morning, with showers and storms then spread
east/southeast through the afternoon and into the overnight hours.
This front looks to be rather slow moving on Sat, with many areas
likely seeing a few to several hours of steady rainfall.
Therefore, WPC has outlined nearly the entire forecast area
(excluding the immediate coastline and St. Mary Parish) in a
Slight Risk (level 2 of 4) for Excessive Rainfall on Saturday. In
addition, some of these storms will have the potential to become
severe, with SPC including parts of CENLA in the Day 4 Enhanced
Risk and the remainder of the forecast area in the Slight Risk for
severe weather. With unseasonably warm, moist air overhead ahead
of the approach front, all modes of severe weather look possible
at this time.
Saturday night into early Sunday, convection begins to taper off
across the northwest and western parts of the CWA, while the
remainder of the region will likely still see at least scattered
showers and thunderstorms into Sunday morning behind the cold
front. Eventually, drier air begins to work its way down into the
area throughout Sunday, allowing linger precip to taper off
through Sunday afternoon. While dry air lags and rain continues,
cold air will arrive quickly post-frontal passage, with temps
falling rather substantially Sat night into Sun morning. The
combination of colder air and linger rain/cloud cover will result
in below average highs in the mid 60s to lower 70s on Sunday, and
overnight lows in the mid 40s to lower 50s.
The remainder of the long term will consist of seasonal conditions
as post-frontal high pressure settles overhead. Mostly sunny
skies, dry conditions, and highs in the upper 60s to mid 70s can
be expected Mon through Wed.
17
&&
.AVIATION...
(06Z TAFS)
Issued at 1143 PM CDT Wed Apr 2 2025
Windy conditions to continue. Ceilings will be MVFR to IFR tonight
and gradually lift after sunrise. Periods of VFR ceilings around
4Kft may occur in the afternoon before lowering again around
sunset.
&&
.MARINE...
Issued at 300 PM CDT Wed Apr 2 2025
South winds of 15 to 25 knots with gusts to 30 knots will
continue through the remainder of the work week, with Small Craft
Advisories continuing area-wide as a result. Seas will build in
response to between 4 and 10 feet. Areas of patchy marine fog will
be possible tonight, but should not become an issue to mariners.
Heading into the weekend, strong, gusty winds will persist as a
cold front approaches the region, with winds eventually relaxing
and shifting NW as the front moves across Sat evening through Sun
morning. This front will be accompanied by heavy rainfall and
thunderstorms, some of which could be severe.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 72 88 72 88 / 10 10 10 30
LCH 73 84 73 84 / 0 0 10 10
LFT 73 85 74 85 / 0 0 0 10
BPT 73 85 74 84 / 0 0 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory from 7 AM to 7 PM CDT Thursday for LAZ027>033-044-
045-055-073-074-141>143-152>154-241>243-252>254.
Coastal Flood Advisory from 6 AM to 10 PM CDT Thursday for
LAZ073-074-241-252>254.
TX...Wind Advisory from 7 AM to 7 PM CDT Thursday for TXZ180-201-
259>262-515-516-615-616.
Coastal Flood Advisory from 6 AM to 10 PM CDT Thursday for
TXZ615-616.
GM...Small Craft Advisory until 1 AM CDT Friday for GMZ430-432-435-
436-450-452-455-470-472-475.
&&
SHORT TERM...17
LONG TERM....17
AVIATION...05The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:12 AM CDT | Coastal Flood Advisory | LCH | Calcasieu, Cameron, Iberia, St. Mary, Vermilion | 39 hr |
Nearby
Wind Advisories in Louisiana, 2025Wind Advisories in Texas, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.